MathSciNet Relay Station
MathSciNet bibliographic data
MR561978 35Q99
Andrews, Graham On the existence of solutions to the equation $u\sb{tt}=u\sb{xxt}+\sigma (u\sb{x})\sb{x}$. J. Differential Equations 35 (1980), no. 2, 200–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement